Alert archive / New Mexico / Tornado Warnings in 2017

Tornado Warning 14, NWS Albuquerque, NM

May 9, 2017Curry County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 9, 2017, 4:39 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2017, 4:39 PM MDT (22:39 UTC)
Expired
May 9, 2017, 5:15 PM MDT
In force
36 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Curry County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 52 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:23 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 623 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
623 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

280 
WFUS55 KABQ 092239
TORABQ
NMC009-041-092315-
/O.NEW.KABQ.TO.W.0014.170509T2239Z-170509T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
439 PM MDT TUE MAY 9 2017

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Central Roosevelt County in east central New Mexico...
  Southwestern Curry County in east central New Mexico...

* Until 515 PM MDT.

* At 438 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 12 miles north of Elida, or 18 miles west of Portales,
  moving north at 25 mph.

  HAZARD...Tornado and ping pong ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Floyd around 505 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3404 10360 3410 10378 3439 10368 3427 10336
TIME...MOT...LOC 2238Z 200DEG 19KT 3412 10366 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

40
1 follow-up statement
987 
WWUS55 KABQ 092256 RRA
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
456 PM MDT TUE MAY 9 2017

NMC009-041-092315-
/O.CON.KABQ.TO.W.0014.000000T0000Z-170509T2315Z/
Roosevelt-Curry-
456 PM MDT TUE MAY 9 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL
ROOSEVELT AND SOUTHWESTERN CURRY COUNTIES...
    
At 456 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Oasis State Park, or 13 miles west of
Portales, moving northeast at 35 mph.

HAZARD...Tornado and ping pong ball size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
central Roosevelt and southwestern Curry Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3417 10354 3421 10373 3439 10368 3427 10336
TIME...MOT...LOC 2256Z 213DEG 28KT 3424 10356 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 9, 3:20 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 9, 3:20 PM MDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
320 PM MDT Tue May 9 2017

.SYNOPSIS...
Severe thunderstorms will continue this evening over portions of
eastern New Mexico, with showers and high mountain snow showers
along with thunderstorms otherwise tonight. The upper level low
pressure system responsible for the unsettled weather and cooler
than average temperatures will slowly cross New Mexico from west to
east Wednesday, with showers and thunderstorms persisting, although
severe storms are less likely. Somewhat drier and warmer weather is
expected by Friday and Saturday, but a few showers and storms may
develop over the high terrain and along the Texas and eastern New
Mexico border. Westerly breezes look to shove the dryline east of
New Mexico early next week although temperatures will cool some in
the west.

&&

.DISCUSSION...
The ongoing active weather will continue through this evening with
the focus for severe weather shifting into the eastern plains.
Showers and storms look to persist through the overnight as the
center of circulation lifts into west central New Mexico by 12Z
Wednesday. Small amounts of high terrain snow are possible over the
Contdvd and northern mountains as temperatures aloft fall to 0 to -3
deg C west central and southwest. Locally heavy rain may also
accompany the storms, so stay away from arroyos and ditches.

The upper low will meander over New Mexico Wednesday and Wednesday
night, with the focus for precipitation slowly shifting to the north
central and northeast. Wrap around moisture on the back side of the
departing low will keep clouds and some precipitation going into
Thursday although the west and south will see less activity with
time. Some snow accumulations are possible over the higher terrain
of northern mountains Wednesday night but forecast amounts mostly
below advisory criteria athough high mountain passes could be a
little slick or snow covered. A surface boundary will push down the
east side of the state Thursday/Thursday night, although
precipitation doesn't look to be much of a factor, low clouds may
push up against the east slopes of the central mt chain Thursday
night and an east wind into the Rio Grande Valley could develop.
This could set the stage for a few showers or storms along the
higher terrain under the transitory upper ridge Friday as
temperatures warm towards average. Lingering moisture and above
average temperatures Saturday may also sprout a few mountain cells,
which could propagate into the plains as southwest flow aloft
increases.

After potential for a few dryline storms Sunday, moisture is shunted
east of New Mexico early next week by westerly breezes. Thereafter,
another upper low pressure system drops into the Great Basin for
what could be another round of more active weather.

&&

.FIRE WEATHER...
Thunderstorm activity has fired up over northern and central NM this
afternoon, with much of the activity focused over the central mtn
chain. Thunderstorm activity will continue to spread east through
the evening over the east plains, with the potential for severe
storms over the east plains tonight. Meanwhile, a mid-level dry slot
will continue to limit thunderstorm activity over western NM with
better storm coverage towards the Four Corners region. Shower
activity over the western half will increase again overnight as the
center of the low moves towards west-central NM.

The center of the low is forecast to track over central NM Wednesday
and exit to north TX and OK Thursday. Increased precipitation
chances continue across NM Wednesday, with the best chance for the
most wetting precipitation over western and northern NM. Mixing hgts
and vent rates fall sharply Wednesday and Thursday as the low tracks
over NM, before improving Friday. Daytime temperatures fall to 10-15
degrees below average Wednesday, warming a few degrees Thursday.
Dewpoints also remain broadly in the 30s across NM Wednesday and
Thursday.

As the low exits the area late day Thursday overnight Friday a
backdoor front will bring breezy east canyon winds into the central
Rio Grande Valley early Friday morning. A high amplitude ridge
begins to build in Friday and through the weekend, bringing in drier
southwest flow. Vent rates and mixing hgts improve as the low exits
Friday. Moisture levels fall with minimum humidity values falling
below 15 percent for the weekend across the west. Winds stay
relatively calm Saturday across the west, being the limiting factor
for critical fire conditions. Winds pick up a bit more Sunday
allowing for brief critical conditions during the afternoon. Dry SW
flow continues into early next week before long range models
indicate another low pressure system entering the region toward the
end of next week.

&&

.AVIATION...
18Z TAF CYCLE

Thunderstorm activity over the north and central areas will continue
through today with severe thunderstorms likely. This activity will
spread onto the eastern plains this evening and through the night.
meanwhile drier weather will prevail west of the central and south-
central mtns until tonight when the center of an upper low
approaches increasing precipitation chances along the continental
divide westward. Winds will stay gusty through the afternoon, and
will weaken overnight. MVFR/IFR low clouds across east-central and
northeast areas will develop early Wednesday morning in the wake of
overnight precipitation.

24

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  42  62  41  74 /  40  40  30  10
Dulce...........................  35  59  33  69 /  50  70  50  40
Cuba............................  32  53  38  67 /  40  70  60  30
Gallup..........................  35  57  34  72 /  50  50  20   5
El Morro........................  30  52  32  68 /  40  60  20  10
Grants..........................  32  55  36  71 /  40  50  20  10
Quemado.........................  34  56  36  69 /  60  50  20   5
Glenwood........................  35  64  41  78 /  30  40  10   0
Chama...........................  32  55  31  64 /  70  80  70  50
Los Alamos......................  42  57  39  66 /  60  60  60  30
Pecos...........................  35  55  36  64 /  60  60  40  40
Cerro/Questa....................  33  57  33  63 /  70  80  80  40
Red River.......................  30  50  29  55 /  80  80  80  60
Angel Fire......................  31  53  32  57 /  70  70  70  50
Taos............................  34  58  32  65 /  60  70  60  20
Mora............................  35  54  35  61 /  70  60  40  40
Espanola........................  38  61  35  72 /  50  50  40  20
Santa Fe........................  38  58  36  66 /  60  60  50  30
Santa Fe Airport................  40  61  39  69 /  50  50  40  20
Albuquerque Foothills...........  42  60  43  71 /  40  40  40  10
Albuquerque Heights.............  45  63  46  73 /  30  40  30   5
Albuquerque Valley..............  40  65  42  75 /  30  40  30   5
Albuquerque West Mesa...........  41  63  42  74 /  30  40  30   5
Los Lunas.......................  43  65  44  75 /  30  40  30   0
Rio Rancho......................  43  62  44  74 /  30  40  30   5
Socorro.........................  45  65  47  76 /  20  40  20   0
Sandia Park/Cedar Crest.........  39  56  38  67 /  50  50  40  20
Tijeras.........................  40  58  41  69 /  40  50  40  10
Moriarty/Estancia...............  35  60  39  69 /  40  40  30  10
Clines Corners..................  37  57  38  65 /  60  40  30  10
Gran Quivira....................  39  59  42  69 /  30  30  30  10
Carrizozo.......................  41  63  45  72 /  20  30  10   5
Ruidoso.........................  39  56  41  64 /  30  30  10  10
Capulin.........................  41  59  39  57 /  60  50  60  50
Raton...........................  44  63  41  63 /  60  60  50  40
Springer........................  43  64  41  66 /  60  50  40  30
Las Vegas.......................  40  57  37  63 /  70  50  30  30
Clayton.........................  49  68  44  62 /  60  50  30  30
Roy.............................  45  63  41  64 /  70  40  30  30
Conchas.........................  48  69  47  71 /  70  30  20  20
Santa Rosa......................  47  67  47  71 /  60  30  20  10
Tucumcari.......................  51  72  47  72 /  70  30  20  20
Clovis..........................  52  73  46  71 /  60  20  10  10
Portales........................  53  74  48  73 /  60  20   5  10
Fort Sumner.....................  50  71  49  73 /  60  20  20  10
Roswell.........................  51  77  50  80 /  30  10   5  10
Picacho.........................  45  69  47  74 /  20  10   5  10
Elk.............................  38  63  43  68 /  20  10   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 9, 4:49 AM MDT, 11 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
449 AM MDT Tue May 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
449 AM MDT Tue May 9 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected today in portions of
northwestern, central, and eastern New Mexico. In northwestern New
Mexico, damaging wind gusts are expected to be the primary threat,
while central and eastern areas of the state will also have the
potential for heavy downpours and large hail. A couple of isolated
tornadoes cannot be ruled out in central to eastern New Mexico.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Some strong to perhaps severe thunderstorms will be possible on
Wednesday, mainly in northeastern New Mexico.

In addition a few to several inches of high elevation snowfall will
be possible on the highest peaks above 10,000 feet Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Special weather statement, May 9, 3:47 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
347 PM MDT TUE MAY 9 2017

NMZ501-503-504-092230-
Northwest Plateau-Far Northwest Highlands-Northwest Highlands-
347 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN JUAN COUNTY
UNTIL 430 PM MDT...

At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of El Huerfano Trading Post, or 16 miles southeast of
Bloomfield, moving north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Bloomfield, Aztec, Turley and Archuleta.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3651 10764 3646 10781 3682 10806 3690 10771
TIME...MOT...LOC 2146Z 181DEG 25KT 3655 10775

KJ
Special weather statement, May 9, 4:03 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
403 PM MDT TUE MAY 9 2017

NMZ504-511-092230-
Northwest Highlands-Jemez Mountains-
403 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 430
PM MDT...

At 403 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Jemez Springs, or 19 miles south of Cuba, moving
northwest at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cuba.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
north central New Mexico.

LAT...LON 3573 10682 3569 10692 3593 10717 3604 10694
TIME...MOT...LOC 2203Z 151DEG 39KT 3575 10692

50
Local storm report, May 9, 4:12 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 PM MDT TUE MAY 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             5 NW ALBUQUERQUE        35.17N 106.70W
05/09/2017  M0.88 INCH       BERNALILLO         NM   NWS EMPLOYEE

            TAYLOR RANCH AND GOLF COURSE.

&&

EVENT NUMBER ABQ1701909

GUYER
Special weather statement, May 9, 4:17 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
417 PM MDT TUE MAY 9 2017

NMZ527-528-092245-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
417 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
445 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Crews Airport, or 8 miles southwest of Raton, moving north at
30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Raton, Raton Pass, Sugarite, Raton Crews Airport and Sugarite Canyon
State Park.

This includes Interstate 25 between Mile Markers 438 and 460.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

A severe thunderstorm watch remains in effect until 600 PM MDT for
northeastern New Mexico.

LAT...LON 3669 10448 3676 10469 3700 10461 3699 10427
TIME...MOT...LOC 2217Z 201DEG 26KT 3680 10455

KJ
Special weather statement, May 9, 4:20 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
420 PM MDT TUE MAY 9 2017

NMZ501-504-092300-
Northwest Plateau-Northwest Highlands-
420 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN JUAN COUNTY
UNTIL 500 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm near
Chaco Canyon, or 32 miles north of Crownpoint, moving north at 40
mph.

Nickel size hail and wind gusts up to 55 mph will be possible with
this storm.

Locations impacted include...
Chaco Canyon and El Huerfano Trading Post.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

Localized gusty winds to 55 mph are possible in the vicinity of these
funnel clouds. Localized damage to lightweight structures such as
outbuildings, carports and patio covers, as well as tree branches and
street signs, is possible.

&&

LAT...LON 3602 10790 3601 10806 3646 10816 3648 10781
TIME...MOT...LOC 2220Z 178DEG 36KT 3614 10799

50
Special weather statement, May 9, 4:25 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
425 PM MDT TUE MAY 9 2017

NMZ528-529-531-092315-
Far Northeast Highlands-Harding County-Northeast Highlands-
425 PM MDT TUE MAY 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL...
NORTHWESTERN HARDING...EASTERN MORA AND SOUTHEASTERN COLFAX COUNTIES
UNTIL 515 PM MDT...

At 424 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Wagon Mound, moving north at 25 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Springer, Wagon Mound, Abbott and Miami.

This includes Interstate 25 between Mile Markers 379 and 416.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

A tornado watch remains in effect until 1000 PM MDT for northeastern
New Mexico.

A severe thunderstorm watch remains in effect until 600 PM MDT for
northeastern New Mexico.

LAT...LON 3577 10442 3577 10482 3600 10483 3641 10487
      3640 10426 3639 10425 3640 10420
TIME...MOT...LOC 2224Z 179DEG 23KT 3588 10451

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:01 PM MDTTornado WarningABQQuay14 min
May 8, 6:14 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 6:16 PM MDTTornado WarningABQQuay29 min
May 8, 6:19 PM MDTTornado WarningABQHarding26 min
May 8, 6:34 PM MDTSpecial Weather StatementABQChaves26 min
May 8, 6:45 PM MDTSevere Thunderstorm WarningABQChaves31 min
May 8, 6:59 PM MDTSevere Thunderstorm WarningABQQuay46 min
May 8, 7:15 PM MDTSpecial Weather StatementABQChaves30 min
May 8, 7:28 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe47 min
May 8, 7:29 PM MDTAreal Flood AdvisoryABQQuay2 hr
May 8, 7:45 PM MDTSevere Thunderstorm WarningABQQuay45 min
May 8, 8:14 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay46 min
May 8, 8:23 PM MDTTornado WarningABQGuadalupe, Quay21 min
May 8, 8:49 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe116 min
May 8, 8:57 PM MDTSpecial Weather StatementABQGuadalupe48 min
May 8, 9:56 PM MDTSpecial Weather StatementABQSan Miguel64 min
May 8, 10:01 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
May 8, 10:45 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
May 8, 10:49 PM MDTSpecial Weather StatementABQMora26 min
May 9, 12:58 AM MDTSpecial Weather StatementABQLos Alamos32 min
May 9, 7:26 AM MDTSpecial Weather StatementABQSan Juan34 min
May 9, 9:28 AM MDTSpecial Weather StatementABQSandoval32 min
May 9, 9:49 AM MDTAreal Flood AdvisoryABQSandoval116 min
May 9, 9:52 AM MDTRiver Flood WarningABQRio Arriba24 hr
May 9, 10:14 AM MDTSpecial Weather StatementABQSandoval61 min
May 9, 10:27 AM MDTSpecial Weather StatementABQBernalillo48 min
May 9, 10:38 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe112 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQLincoln, Torrance41 min
May 9, 10:49 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe41 min
May 9, 10:53 AM MDTSpecial Weather StatementABQRio Arriba67 min
May 9, 10:56 AM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance49 min
May 9, 11:03 AM MDTSevere Thunderstorm WarningABQBernalillo, Torrance23 min
May 9, 11:07 AM MDTSevere Thunderstorm WarningABQRio Arriba38 min
May 9, 11:10 AM MDTSpecial Weather StatementABQSan Juan65 min
May 9, 11:16 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance119 min
May 9, 11:29 AM MDTSevere Thunderstorm WarningABQTorrance51 min
May 9, 11:30 AM MDTSevere Thunderstorm WarningABQSandoval, Santa Fe45 min
May 9, 11:32 AM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 11:41 AM MDTAreal Flood AdvisoryABQSandoval109 min
May 9, 11:48 AM MDTSevere Thunderstorm WarningABQRio Arriba43 min
May 9, 11:51 AM MDTSpecial Weather StatementABQSanta Fe54 min
May 9, 12:03 PM MDTSpecial Weather StatementABQBernalillo57 min
May 9, 12:13 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe62 min
May 9, 12:18 PM MDTSevere Thunderstorm WarningABQTorrance57 min
May 9, 12:19 PM MDTAreal Flood AdvisoryABQLincoln, Torrance116 min
May 9, 12:26 PM MDTSpecial Weather StatementABQ34 min
May 9, 12:29 PM MDTSpecial Weather StatementABQSan Juan61 min
May 9, 12:31 PM MDTSpecial Weather StatementABQLincoln14 min
May 9, 12:34 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance29 min
May 9, 12:40 PM MDTSpecial Weather StatementABQSanta Fe50 min
May 9, 12:44 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQSan Juan49 min
May 9, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln61 min
May 9, 12:55 PM MDTTornado WarningABQLincoln35 min
May 9, 12:59 PM MDTTornado WarningABQRio Arriba, Santa Fe31 min
May 9, 1:13 PM MDTTornado WarningABQSan Miguel, Torrance13 min
May 9, 1:17 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe43 min
May 9, 1:20 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos27 min
May 9, 1:29 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 9, 1:40 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance65 min
May 9, 1:42 PM MDTSevere Thunderstorm WarningABQMora, Rio Arriba, San Miguel32 min
May 9, 1:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance39 min
May 9, 1:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 9, 2:03 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance57 min
May 9, 2:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance25 min
May 9, 2:17 PM MDTSpecial Weather StatementABQChaves28 min
May 9, 2:18 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance27 min
May 9, 2:24 PM MDTSevere Thunderstorm WarningABQChaves55 min
May 9, 2:28 PM MDTTornado WarningABQSan Miguel32 min
May 9, 2:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel, Torrance118 min
May 9, 2:35 PM MDTTornado WarningABQGuadalupe, Torrance25 min
May 9, 2:44 PM MDTSevere Thunderstorm WarningABQColfax44 min
May 9, 2:51 PM MDTTornado WarningABQSan Miguel24 min
May 9, 2:58 PM MDTTornado WarningABQGuadalupe32 min
May 9, 3:02 PM MDTSpecial Weather StatementABQGuadalupe43 min
May 9, 3:05 PM MDTSevere Thunderstorm WarningABQMora, San Miguel40 min
May 9, 3:16 PM MDTSpecial Weather StatementABQMora44 min
May 9, 3:16 PM MDTSevere Thunderstorm WarningABQChaves44 min
May 9, 3:23 PM MDTSpecial Weather StatementABQDe Baca37 min
May 9, 3:24 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min

Nearby

Tornado Warnings in New Mexico, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.